# SDR 99ZZZX1855

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: 65445214
- Condition: Cracked
- Location: Brake
- Component: Boeing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY IS CRACKED AT PORT (5).  POSSIBLE OVERTIGHTENING OF FITTING OR IMPACT COULD HAVE CAUSED CRACK.  DEFECTIVE PLUG INSTALLATION OR FATIGUE ALSO SUSPECT.  PROPER TORQUE OF THE FITTING AND/OR CORRECT PLUG INSTALLATION PREVENTING ANY IMPACT TO AREA WOULD BE HELPFUL.
